MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX DETACHABLE; EMBOLIZATION COIL

MICROVENTION, INC. AZUR CX DETACHABLE; EMBOLIZATION COIL
Model Number 45-750824
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and the device history records are being reviewed.The device has not yet been returned to the manufacturer.The investigation is currently ongoing.
 
Event or Problem Description
It was reported that the azur embolization coil detached in the microcatheter.Half of the coil extended outside the microcatheter and half of the coil remained inside the microcatheter.Several attempts were made to push the detached coil out of the microcatheter; however, they were unsuccessful.The microcatheter, delivery system, and the entire coil were removed from the patient.There was no reported patient injury.

Brand Name
AZUR CX DETACHABLE
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6136943
Report Number2032493-2016-00290
Device Sequence Number18912848
Product Code KRD
UDI-Device Identifier00812636021027
UDI-Public(01)00812636021027(11)160525(17)210525(10)16052511
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K090168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/24/2021
Device Model Number45-750824
Device Lot Number16052511
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2016
Initial Report FDA Received Date11/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1